Advertisement

Applied Mathematics and Mechanics

, Volume 21, Issue 12, pp 1440–1449 | Cite as

TheC k instability of navier-Stokes equation appending polynomials of unknown functions

  • He You-hua
  • Shi Wei-hui
Article

Abstract

Applying the theory of stratification, the solution space structure about a class of deformed Navier-Stokes equation isdetermined. It is proved that such kind of equation has no Ck (k≥2) stable solution by the fact that the strate transversale is a null set.

Key words

Navier-Stokes equation unstable equation strate transversale 

CLC number

O175.29 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Landau L, Lifchitz E.Mécanique dea Fluides [M]. Moscou: Mir, 1971.Google Scholar
  2. [2]
    Ride H. On planctary atmospheres and interiors [J].Mathematical in the Geophysical Science, Amer Math Soc, Providence RI, 1971.Google Scholar
  3. [3]
    TANG Yi-ming. The solution space structure of magnetic flux equation [A]. In: DAI Shi-qiang Ed.Modern Mathematics and Mechanics MMM-VII [C]. Shanghai: Shanghai University Press, 1997, 445–452 (in Chinese)Google Scholar
  4. [4]
    SHIH Wei-shu.Solutions Analytiques de Quelques Équations aux Dérivées Partielles en Mécanique des Fluides [M]. Paris, Hermann, 1992.Google Scholar
  5. [5]
    SHIH Wei-shu. Une remarque sur les systèmes d'équations aux dérivées partielles analytiques réelles II [J].C R Acad Sci Paris, Série I, 1987,304 (4): 103–106.Google Scholar
  6. [6]
    SHIH Wei-shu. Une methode élémentaire pour l'étude des équations aux dérivées partielles [J].Dia-grammes, Paris, 1986, (16): 1–89.Google Scholar
  7. [7]
    Trotmann D, Wilsom L.Singularities of Maps and Applications to Differential Equations [M]. Paris: Hermann, 1997.Google Scholar
  8. [8]
    CHEN Da-duan, LIU Xiao-ming SHI Wei-hui. On the stability of forced dissipative nonlinear system [J].Applied Mathematics and Mechanics (English Edition), 1966,17 (6): 541–548.CrossRefGoogle Scholar
  9. [9]
    SHIH Wei-hui, CHEN Da-duan. On the instability of incompressible Helium-II complete equation [A]. In: CHIEN Wei-zang Ed.ICNM-Third International Conference on Nonlinear Mechanics [C]. Shanghai: Shanghai University Press, 1998, 848–853.Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 2000

Authors and Affiliations

  • He You-hua
    • 1
  • Shi Wei-hui
    • 1
  1. 1.Department of MathematicsShanghai UniversityShanghaiP R China

Personalised recommendations